MAUDE Adverse Event Report: Abbott Medical Epic Max Valve (Aortic); Heart-Valve, Non-Allograft Tissue

Abbott Medical Epic Max Valve (Aortic); Heart-Valve, Non-Allograft Tissue
Model Number EMAX-23
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 07/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Crd (b)(4) sh device registry, patient site id: (b)(6).It was reported that on (b)(6) 2026, a 23mm epic max aortic valve was chosen for implant.Post-procedure, patient became hypotensive and subsequently received medication.Patient status was reported resolved less than 12 hours post-procedure.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
Epic Max Valve (Aortic)
Common Device Name
Heart-Valve, Non-Allograft Tissue
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50734199
Report Number2135147-2026-06138
Device Sequence Number10575272
Product Code LWR
UDI-Device Identifier05415067045478
UDI-Public(01)05415067045478(17)290819
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P040021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEMAX-23
Device Catalogue NumberEMAX-23
Device Lot Number11035995
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexMale
Patient Weight180 LB